Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 2, Pages 505–514 (Mi zvmmf8856)  

Scientific communications

The numerical solution of problems on unsteady filtering with free surfaces for the liquid

V. E. Shamanskii

Kiev

Full text: PDF file (1176 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:2, 318–331

UDC: 518:517.9:532
Received: 10.07.1968
Revised: 03.03.1969

Citation: V. E. Shamanskii, “The numerical solution of problems on unsteady filtering with free surfaces for the liquid”, Zh. Vychisl. Mat. Mat. Fiz., 10:2 (1970), 505–514; U.S.S.R. Comput. Math. Math. Phys., 10:2 (1970), 318–331

Citation in format AMSBIB
\Bibitem{Sha70}
\by V.~E.~Shamanskii
\paper The numerical solution of problems on unsteady filtering with free surfaces for the liquid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 2
\pages 505--514
\mathnet{http://mi.mathnet.ru/zvmmf8856}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 2
\pages 318--331
\crossref{https://doi.org/10.1016/0041-5553(70)90169-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8856
  • http://mi.mathnet.ru/eng/zvmmf/v10/i2/p505

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:155
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021